# SDR JIKA2019100701

- Difficulty date: September 30, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N1924T
- Make and model: Beech B-99
- Aircraft serial: U115
- Aircraft time: 38,727 hours, 56,760 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 5038910211
- Part serial: 60962102
- Condition: Erratic
- Location: Itt
- Part time: 9,483 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, THE PILOT NOTICED THE LEFT ENGINE ITT INDICATOR WAS INDICATING MORE THAN 900 C.  LEFT ENGINE THROTTLE WAS PULLED BACK UNTIL THE TEMPERATURE WAS AT 695 C, THE REDUCTION IN POWER CAUSED A LARGE SPLIT IN POWER OUT PUT FOR THE LEFT AND RIGHT ENGINES.  THE PILOT PERFORMED A PRECAUTIONARY SHUT DOWN OF THE LEFT ENGINE, RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE LEFT ENGINE ITT INDICATING SYSTEM AND FOUND THE INSULATION AND RESISTANCE SETTING OF THE SYSTEM WERE WITHIN SERVICEABLE LIMITS. REPLACED THE LEFT ENGINE ITT INDICATOR WITH A SERVICEABLE UNIT.  GROUND RUNS COMPETED AND THE LEFT ENGINE ITT INDICATOR FUNCTIONED NORMALLY.
